# SDR ASAA2018013123352

- Difficulty date: January 31, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 41,751 hours, 12,375 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Wire Harness
- Part number: 32502740306060
- Condition: Broken
- Location: Nr 1 Overheat Lo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OVERHEAT DETECTOR LOOP B,  NOT TESTING CORRECTLY.  FAULT LIGHT ILLUMINATED.  ACFT GROUNDED.   FOUND BROKEN TERMINATION AND CHAFING ON UPPER LEFT DETECTOR NR 2 WIRING. REPLACED THE NR 1 ENGINE FAN HARNESS,  UPPER & LOWER FAN FIRE DETECTORS, AND ORE HARNESS IAW AMM 26-11-02/401. OPS CHECKED GOOD IAW AMM 26-11-00-710-801.
